# SDR 06FDEA0423

- Difficulty date: January 30, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 700-720c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN STR 2 RT TO STR 4 RT BS 700 TO BS 720C.  ALL WORK WILL BE ACCOMPLISHED ON CARD N01334, 714384 FUSE 5360.
